MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000313430

Медицинская библиотека · Case reports in dermatology · 2010

Allergic Contact Dermatitis with Diffuse Erythematous Reaction from Diisopropanolamine in a Compress.

Rind Tomoko, Oiso Naoki, Hirao Ayaka, Kawada Akira

Клинический случайСтатьяПеревод в очереди

Аннотация

Compresses containing a nonsteroidal antiinflammatory drug (NSAID) are commonly used in Japan. However, this treatment may induce both allergic and photoallergic contact dermatitis from the NSAIDs and their ingredients. Here, we describe a case of allergic contact dermatitis with diffuse erythematous reaction due to diisopropanolamine in the applied compress. The absorption of diisopropanolamine might have been enhanced by the occlusive condition.

Для цитирования: Rind Tomoko, Oiso Naoki, Hirao Ayaka, Kawada Akira. Allergic Contact Dermatitis with Diffuse Erythematous Reaction from Diisopropanolamine in a Compress.. Case reports in dermatology. 2010. DOI: 10.1159/000313430.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.